# SDR ASAA2013011693690

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 11,081 hours, 3,449 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ILLUMINATES ON RECALL.  RESETS WITH MASTER CAUTION RESET.  TESTED LT PACK TCV LOGGED AS A FAULT.  CLEARED FAULT AND RE-TESTED IAW AMM 21-61-00.  NO FAULTS INDICATED.  RAN LT PAC WITH NO PROBLEMS OR FAULTS.  NO FAULT HISTORY FOR THE LT SYS WITHIN THE PAST 30 DAYS.
